MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +0
Model Number 320-38-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0; 320-20-00, (b)(4) - eq reverse torque defining screw kit; 320-02-38, (b)(4) - rs expanded glenosphere 38mm, +4mm offset; 320-15-05, (b)(4) - eq rev locking screw.
 
Event or Problem Description
As reported, approximately 8 months after the initial implant, this male patient' right shoulder was revised due to instability.The patient was last known to be in stable condition following the event.Devices will not return due the hospital disposing them.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Section h11: the following sections have corrected information: (b5) as reported, approximately 8 months after the initial implant, this male patient experienced instability of right shoulder.During a revision, the surgeon upsized the components.Instability occurred over time.Patient was last known to be in stable condition following the event.Devices not returning due to facility policy.
 
Event or Problem Description
As reported, approximately 8 months after the initial implant, this male patient experienced instability of right shoulder.During a revision, the surgeon upsized the components.Instability occurred over time.Patient was last known to be in stable condition following the event.Devices not returning due to facility policy.

Brand Name
EQUINOXE
Common Device Name
REVERSE 38MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10257072
Report Number1038671-2020-00331
Device Sequence Number2624184
Product Code KWT
UDI-Device Identifier10885862086679
UDI-Public10885862086679
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2024
Device Model Number320-38-10
Device Catalogue Number320-38-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;